# SDR DHL2000801126

- Difficulty date: May 31, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPARTMENT FRAME BROKEN AT STA 55.00 NEAR L-24-L25.  REMOVED EFFECTED AREA PER SRM 53-2-0.  CLEANED, TREATED AND PRIMED EFFECTED AREA PER SRM 51-1-8B.  FABRICATED FILLER PER SRM 53-2-0.  REPAIRED FRAME AND INSTALLED FILLER PER SRM 53-2-0.
